| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 2 Volume 39S Number 1 Volume 39 Number 3

previous article next article

Research articles

ScienceAsia 39S(2013): 25-30 |doi: 10.2306/scienceasia1513-1874.2013.39S.025


Optimal pursuit time for a differential game in the Hilbert space l2


Gafurjan Ibragimov

 
ABSTRACT:     We consider a two-person zero-sum pursuit-evasion differential game in the Hilbert space l2. The control functions of the players are subject to integral constraints. It is assumed that the control resource of the pursuer is greater than that of the evader. The pursuer tries to force the state of the system towards the origin of the space l2, and the evader tries to avoid this. We give a solution to the optimal pursuit problem for the differential game. More precisely, we obtain an equation for the optimal pursuit time and construct optimal strategies for the players in an explicit form. To prove the main result we solve a time-optimal control problem.

Download PDF

0 Download 41 View


Department of Mathematics, Faculty of Science, & Institute for Mathematical Research, Universiti Putra Malaysia, 43400, Serdang, Selangor, Malaysia

* Corresponding author, E-mail: gafur@science.upm.edu.my

Received 7 Jan 2013, Accepted 5 Apr 2013